# SDR R61A201401240140

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 17,696 hours, 13,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO CLOSE.    MAINTENANCE ADJUSTED THE VERTICAL ADJUSTMENT IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
